# SDR 2000ZZZX740

- Difficulty date: August 26, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 430111201
- Condition: Failed
- Location: Engine
- Part time: 534 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION LEAD HAD INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
